# SDR ASAA0954966

- Difficulty date: March 28, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 5,638 hours, 1,623 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 9977
- Condition: Malfunctioned
- Location: Cabin Temp
- Part time: 5,638 hours, 1,623 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED ON RECALL.  NR 2 TEMP CONTROLLER LOGGED FLT DECK TRIM VALVE FAULT, PERFORMED FIM 21 62 00 810 832, SYSTEM BITES NORMAL.  NO CURRENT FAULTS REF BITE 21 62 TASK 801.  PER SEAMC GROUND VERIFICATION SUCCESSFUL.
